# SDR 2000ZZZX688

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 2550 · Cargo Compartments
- Part: Gilliner
- Condition: Damaged
- Location: Cabin
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED MAIN CABIN GILLINER AND STRAPS PER EO NR 99-136 WITH APPROVED 8110-3 DATED 7-24-99.  REF:  ZANTOP INTERNAL AIRLINES, INC. ZIAA.
